# SDR ASAA2022071539097

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 49,164 hours, 14,318 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR IS VERY DIFFICULT TO CLOSE. GROUNDED - YES. ADJUSTED R1 DOOR GUIDE, HORIZONTAL CONTROL ROD, DOOR STOP PINS, AND UPPER AFT LATCH RECEIVER REF B737-800 AMM 52-41-00-820-801. ACCOMPLISHED GALLEY SERVICE DOOR SYSTEM TEST REF AMM 52-41-00-700-801.
